|Stopping Isentres & Truvada
Sep 12, 2009
Due to financial difficulties I must stop my HIV meds for a few months. I know there is a lag in one of the two meds and that you have to keep taking either Isentres or Truvada for a week or so due to the build up of one in the body. I believe the medication I must keep taking for another week is Truvada to decrease the chance of developing resistance to them but wanted to be sure. Please advise.
| Response from Dr. Young
Hello and thanks for your post.
If you're running a week short, I'd try contacting your healthcare provider or local ASO-- there's a chance that there might be a community drug bank that could get you enough to span the gap.
Either way, be sure to communicate your situation with your doctor-- this way they'll know how to best monitor your health.
Best of luck, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Penis Discharge A Symptom Of Acute HIV Infection?
- Loose Stool Worried It Could Be Ars
- HIV Infection Risk Sex With A Prostitute
- Flaky Skin After Oral Sex With No Protection Does It Mean I Have HIV
- Herpes After Sharing Vibrators Worried I Have HIV
- Rash After Anal Sex Condom Broke Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.